# SDR WTAA960174

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2350 · Audio Integrating System
- Part: Comm Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACV - ON TAKEOFF NR 1 AND NR 2 COMMS REPORTED CARRIER ONLY, NO VOICE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE RERACKED BOTH COMMS AND CLEANED MICROPHONE AND HEADSET JACKS.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
